# SDR HEEA954177

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3340 · Exterior Lighting
- Part: Shockmount Assy
- Part number: 209175309001
- Condition: Torn
- Location: Light Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN.  PART RECEIVED WITH N5748M ON 12-26-94.  AIRCRAFT IN WARRANTY FOR 500 HOUR HOURS OR 6 MONTHS.
